# SDR 95ZZZM18

- Difficulty date: April 27, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N137YV
- Make and model: Beech 1900C
- Aircraft serial: UC137
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 35165050258
- Condition: Cracked
- Location: Lt Te Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLAP IS CRACKED .5 INCH BETWEEN THIRD AND SECOND RIB FROM INBOARD END ON BOTTOM OF FLAP ON SPAR LINE AND A .75 INCH CRACK ON BOTTOM LEADING EDGE THIRD RIB FROM OUTBOARD END OF TE FLAP (P/N 35165050258).  STOP DRILLED CRACKS AND INSTALLED DOUBLER CRACKS WERE FOUND DURING SCHEDULED MAINTENANCE.
